BibTeX record journals/siaga/MiolaneHP18

download as .bib file

@article{DBLP:journals/siaga/MiolaneHP18,
  author    = {Nina Miolane and
               Susan P. Holmes and
               Xavier Pennec},
  title     = {Topologically Constrained Template Estimation via Morse-Smale Complexes
               Controls Its Statistical Consistency},
  journal   = {{SIAM} J. Appl. Algebra Geom.},
  volume    = {2},
  number    = {2},
  pages     = {348--375},
  year      = {2018},
  url       = {https://doi.org/10.1137/17M1129222},
  doi       = {10.1137/17M1129222},
  timestamp = {Tue, 06 Aug 2019 14:08:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siaga/MiolaneHP18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics